# SDR 2001UALA01271

- Difficulty date: June 29, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 66,617 hours, 17,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT BS 1219 AT STR 32L-34L, END FITTING CRACKED.  REPLACED FITTING PER BAC DWG 146T1066 AND INSTALLED PER SRM 51-40-2.  MAJOR REPAIR.
